# SDR ABXA2020081903166

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 103,311 hours, 29,967 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 350 TAT-13, N1 FLUCTUATES BETWEEN 90.8- 92.4, EGT FLUCTUATES BETWEEN 657-668, N2 FLUCTUATES BETWEEN 95.6-97.0, FF AT 2.3, OIL PRESS 55, OIL TEMP 114,N2 VIB 0.8 (LT ENGINE READINGS).  AIRCRAFT WAS GROUNDED AND LT ENG EEC DEFERRED, A/C RELEASED NO ETOPS  MEL 73-21-1-1B.
